# SDR DL76S071177

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 48,417 hours, 22,241 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 211002542
- Part serial: 274
- Condition: Worn
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT.  ON DESCENT INTO LBB, GOT FWD EQ EXH FAN STATUS MSG.  INSPECTED FAN AND E AND E AREA.  FOUND NO EVIDENCE OF FUMES OR BURNING SMELL.  FWD EQ EXH FAN TO MCO PER MEL 21-58-04B.  REPLACED FWD EQUIP SUPPLY FAN 1 PER AMM.  OPS NML.  NO MSGS.  EI OPS NML.  FAN REMOVED SMELLED BURNED AND INTERNAL BEARINGS LOOSE/WORN OUT.  OK FOR SVC.
